Jump to content

Photo

8% Aha And 70% Solution Mixture, Used Too Much?

help

4 replies to this topic

#1 omgmike4

omgmike4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 84
    Likes: 4
About Me
  • Gender:Male
  • Joined: 25-December 12

Posted 09 June 2013 - 06:15 AM

I went to walgreens and bought their brand of AHA with 8%. I read online that it cures red marks from post acne. This has been my major problem is that every time I get a pimple the red mark lasts for weeks to months and and this point it looks like I have terrible acne, when its just like 15+ red marks spotted over my face. Anyways, I was excited with the cream and I applied it from the morning to late night around 7pm. I put decent sized "dime" dabs over all the red marks and the fading ones. I applied the NEW dabs every 1-2 Hours for about 10 hours. I woke up now and all the spots and faded ones are EXTREMELY red, like they just had a pimple there or something terrible happened. IDK what to do now.

 

 

 

Q: Can some one explain to me what happened?

 

 

Q: What do I do now, stop the product, use it less, use new product?

 

 

Q: If I applied it too much, how do I apply it in the future.

 

 

PS: I'm currently on accutane with a mixture of dry skin.


~Burn all day, last all night.

 

Accutane:

Month 1: 40mg

Month 2: 60mg

Month 3: 80mg

Month 4: 80mg

Month 5: 80mg

Month 6: 40mg (FINAL MONTH)

Month 7: Chemical Peel to remove redness and any discoloration

 

 

Results so far: Acne still coming up, Not huge, but still coming.


#2 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 535
    Gallery Images: 6
    Blog Entries: 6
    Likes: 103
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 09 June 2013 - 07:10 AM

AHA shouldn't be used during the day, it's just an exfoliant and can dry out the skin and irritate it more which sounds like it did to you. I don't think you should be using it while on accutane.



#3 omgmike4

omgmike4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 84
    Likes: 4
About Me
  • Gender:Male
  • Joined: 25-December 12

Posted 09 June 2013 - 02:32 PM

Why is AHA used during the night? Is it ment to be used as a "mask" on the face when slept or just dabs.


~Burn all day, last all night.

 

Accutane:

Month 1: 40mg

Month 2: 60mg

Month 3: 80mg

Month 4: 80mg

Month 5: 80mg

Month 6: 40mg (FINAL MONTH)

Month 7: Chemical Peel to remove redness and any discoloration

 

 

Results so far: Acne still coming up, Not huge, but still coming.


#4 omgmike4

omgmike4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 84
    Likes: 4
About Me
  • Gender:Male
  • Joined: 25-December 12

Posted 09 June 2013 - 04:34 PM

bump


~Burn all day, last all night.

 

Accutane:

Month 1: 40mg

Month 2: 60mg

Month 3: 80mg

Month 4: 80mg

Month 5: 80mg

Month 6: 40mg (FINAL MONTH)

Month 7: Chemical Peel to remove redness and any discoloration

 

 

Results so far: Acne still coming up, Not huge, but still coming.


#5 omgmike4

omgmike4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 84
    Likes: 4
About Me
  • Gender:Male
  • Joined: 25-December 12

Posted 09 June 2013 - 08:17 PM

bump


~Burn all day, last all night.

 

Accutane:

Month 1: 40mg

Month 2: 60mg

Month 3: 80mg

Month 4: 80mg

Month 5: 80mg

Month 6: 40mg (FINAL MONTH)

Month 7: Chemical Peel to remove redness and any discoloration

 

 

Results so far: Acne still coming up, Not huge, but still coming.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users